... that is not going away. I have never had this happen before! Has anyone had this side effect? I googled this and saw that other people have.
I personally have not had that problem... but I have small bumps that itch all over, but mostly on my back and stomach. I don't know if the meds are causing it or something else. I have not read anything on anyone else getting a sore on their mouth. I hope you get better soon. Good luck on your Hep C treatment results.
Taken from drugs.com courtesy of Gilead: https://www.drugs.com/monograph/harvoni.html
Cautions for Harvoni
Pending revision, the material in this section should be considered in light of more recently available information in the MedWatch notification at the beginning of this monograph.
If ledipasvir/sofosbuvir used in conjunction with ribavirin, the contraindications to ribavirin also apply.1 (See Precautions Related to Fixed Combinations and Multiple-drug Treatment Regimens under Cautions.)
Rash, sometimes with blisters or angioedema-like swelling, reported during postmarketing experience.1
NB. The footnote number is to the Harvoni monograph. It seems that it is considered an allergic reaction and you should speak to your treating doctor for advice.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2015 • 0 answers
Posted 9 May 2016 • 0 answers
Posted 10 Sep 2016 • 0 answers
Juvederm - A little over a week ago I had injections in my lip and the top of upper lip for fullness
Posted 11 Nov 2016 • 0 answers
Posted 25 Dec 2017 • 1 answer